Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A new definition of genus for ternary quadratic forms


Author: Burton W. Jones
Journal: Trans. Amer. Math. Soc. 33 (1931), 92-110
MSC: Primary 11E20
MathSciNet review: 1501577
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11E20

Retrieve articles in all journals with MSC: 11E20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1931-1501577-6
Article copyright: © Copyright 1931 American Mathematical Society